# SDR CALA2024050701354

- Difficulty date: April 27, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32502
- Condition: Cracked
- Location: Bs 1562-1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER FOUND CRACK AT WASTE SYSTEM SERVICE PANEL #163AL CUTOUT AREA.  FUSELAGE SKIN STA 1562 TO STA 1582 BETWEEN STR 38L AND STR 38R INTERNAL DOUBLER REPLACED AS PER SRM 51-10-02.
